Ask an expert
Question

08 Dec 2005

Injection!
I had the injection at end of October. I missed my period and it only came a month later but now I have been on my period for two weeks and it is excessive. Should I worry or see someone?
Answer 376 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is often a side effect of the injection. It often settles with time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19421 votes
Vote